# SDR HALA2009102700485

- Difficulty date: October 27, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 25,422 hours, 4,893 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Undertorqued
- Location: Thermocouple
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FOUND ON OVERNIGHT CK RT PIMU MSG ON EICAS MAINT LEVEL MSG.  RT PIMU FAULTS CHANNEL A AND B T5 CROSS CK FAIL. T/S PER FIM PIMU MESSAGE INDEX FOR PIMU MESSAGE 353-19. RETORQUED CONNECTIONS AT EGT TT4.95 THERMOCOUPLE BOX. PERFORMED REPAIR CONFIRMATION FAULT DID NOT RETURN.  NR 2 ENG OK FOR SVC.
